Let be a graph with no isolated vertex. In this paper, we study a parameter that is a relaxation of arguably the most important domination parameter, namely the total domination number, . A set of vertices in is a disjunctive total dominating set of if every vertex is adjacent to a vertex of or has at least two vertices in at distance from it. The disjunctive total domination number, , is the minimum cardinality of such a set. We observe that $\gamma^d_t(G) \le \gamma_t(G)Gn\delta\delta \ge 2n \ge 11\gamma_t(G) \le 4n/7$. Further [J. Graph Theory 46 (2004), 207–210] if , then . We prove that if and , then and we characterize the extremal graphs.

生成讲解博客的中文版本

生成AI智能校验的中文版本